liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
N-Modal Steady Water Waves with Vorticity
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
2018 (English)In: Journal of Mathematical Fluid Mechanics, ISSN 1422-6928, E-ISSN 1422-6952, Vol. 20, no 2, p. 853-867Article in journal (Refereed) Published
Abstract [en]

Two-dimensional steady gravity driven water waves with vorticity are considered. Using a multidimensional bifurcation argument, we prove the existence of small-amplitude periodic steady waves with an arbitrary number of crests per period. The role of bifurcation parameters is played by the roots of the dispersion equation.

Place, publisher, year, edition, pages
Basel, Switzerland: Birkhaeuser Science , 2018. Vol. 20, no 2, p. 853-867
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-149364DOI: 10.1007/s00021-017-0346-1ISI: 000434046800028Scopus ID: 2-s2.0-85048152480OAI: oai:DiVA.org:liu-149364DiVA, id: diva2:1229798
Note

Funding Agencies|Swedish Research Council (VR) [EO418401]

Available from: 2018-07-02 Created: 2018-07-02 Last updated: 2018-08-08Bibliographically approved

Open Access in DiVA

fulltext(559 kB)69 downloads
File information
File name FULLTEXT01.pdfFile size 559 kBChecksum SHA-512
e20375e01e608f3985241d197dca53c04fc37cca0d1b14c01bc7d1b7290c26f79905599ff6c6d5b7fe2d77481ee436e3448217574cd6855e12d3aecc3a8c63a2
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Kozlov, VladimirLokharu, Evgeniy
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of Mathematical Fluid Mechanics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 69 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 139 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf